STRYKER ORTHOPAEDICS-MAHWAH TRIDENT ALUMINA INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL, CEMENTED OR UNCE
Back to Search Results |
| Catalog Number |
625-0T-32F |
| Medical Device Problem Code |
Noise, Audible (3273)
| Health Effect - Clinical Codes |
Pain (1994); Injury (2348)
| Date of Event |
09/17/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding audible noise & pain involving a trident liner was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product was not returned.Medical records received and evaluation: no medical records were received for review with a clinical consultant.Device history review: could not be performed as lot code information was not provided.Complaint history review: could not be performed as lot code information was not provided.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information, including lot details, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
Event or Problem Description
Surgeon removed a ceramic head and ceramic liner and replaced with a universal biolox head and polyethylene liner.Implants that were not removed are as follows: 6021-0435, lot 13131801.542-11-54f, lot 31334103.Update 19/september/2018: as reported in how was issue noticed: patient had pain and heard a clicking.No problems were evident upon visual examination of the removed components.